# SDR ASAA0772412

- Difficulty date: December 5, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT TIE DOWN TRACK BS 727A+4 TO 927A+11 RBL 14 CORRODED.  AFT CARGO RIGHT TIE DOWN TRACK BS 727A+4 TO BS 727A TILL RBL 13 84 CORRODED AROUND ANCHOR NUTS.  BLENDED OUT AND FOUND BEYOND LIMITS IAW B737 700 SRM 53 00 53.  REF TASK CARD 5113801 FOR THE REPLACEMENT OF THE TIE DOWN TRACK.
